# SDR AALA200820049

- Difficulty date: October 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 47,963 hours, 16,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N8731
- Condition: Cracked
- Location: Fuselage
- Part time: 47,963 hours, 16,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKER; REPAIRED INTERCOSTAL IAW SRM 53-60-51-2R1.
